Highly dispersive optical solitons in absence of self-phase modulation by F-expansion


Biswas A., EKİCİ M. , SÖNMEZOĞLU A. , Alshomrani A. S.

OPTIK, vol.187, pp.258-271, 2019 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 187
  • Publication Date: 2019
  • Doi Number: 10.1016/j.ijleo.2019.05.014
  • Title of Journal : OPTIK
  • Page Numbers: pp.258-271
  • Keywords: Solitons, Complexitons, Cubic nonlinearity, F-expansion, KERR LAW NONLINEARITY, QUINTIC-SEPTIC LAW, QUADRATIC-CUBIC LAW, NONLOCAL NONLINEARITY, EQUATION

Abstract

This paper employs F-expansion scheme to retrieve highly dispersive optical solitons when self-phase modulation is negligibly small and hence discarded. A complete spectrum of solitons are nevertheless recovered for the model.